# SDR 96ZZZX3354

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 465204
- Condition: Ruptured
- Location: Rt Mlg
- Part time: 5,945 hours
- Stage of operation: AP
- Nature of condition: P, K
- Precautionary procedure: O

## Discrepancy

PILOT EXTENDED THE LANDING GEAR AND HAD NO NOSE GEAR DOWN AND LOCKED INDICATION.  PILOT REPORTED LANDNG GEAR HANDLE FELT SOFT WHEN HANDLE MOVED TO THE NEUTRAL POSITION 'BY HAND'.  MANY ATTEMPTS WERE MADE TO GET THE NOSE GEAR DOWN AND LOCKED.  EMERGENCY GEAR HAD NO EFFECT.  AIRCRAFT LANDED AND NOSE GEAR COLLAPSED.  UPON INSPECTION, FOUND AIRCRAFT LOST HYDRAULIC SYSTEM FLUID, RT MAIN GEAR ACTUATOR HOSE, PIPER PN 465-204 FAILED.  THIS NOSE ASSY WAS MFG IN 1979.
